$title


Forum Archives

Here you can search the thousands of posts from our older message boards. Just click on the link for the time period you wish to search and you will be taken to the fill-out form for that volume. You can also click on the 'Return to Index' link and display all the messages in threaded form.




View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

The Blood Type Diet Archives Volume 13




Re: irritable/depression - yes - type O

Posted By: Susan
Date: Monday, 31 January 2000, at 12:08 p.m.

In Response To: irritable/depression (Janean)

I've only cut out milk and bread for two days now, and i definitely feel strange. there is pressure behind my eyes, i feel tearful and i can't concentrate on anything at all. It is very similar to how i felt when i tried to become a vegetarian last year (minus the horrible stomach pains!)

growing up on a farm, my sisters and i (all Os) drank gallons of milk, ate tons of home baked bread and potatoes, and were all disgustingly healthy (we also got loads of exercise, ate quite a bit of meat and lots of fresh vegetables). in my early twenties i started experiencing periodic depression and in the last year developed minor psoriasis on my hands and feet, which i cannot seem to shift. so I am trying the diet, but i must admit it is rather hard. i just feel so spacey and weird, like i'm going to fall over!

any ideas on why i felt absolutely fine with these foods in my past? i've never had a twinge of an ulcer or any other digestive problems either.


Messages in This Thread

View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

Password:



GenoType Diet Website   ♦   Dr. D'Adamo's Clinic   ♦   Institute for Human Individuality   ♦   Newsletter   ♦   Para Su Tipo de Sangre   ♦   Professionals   ♦  The Individualist

The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2010, North American Pharmacal, Inc. All Rights Reserved